Asymptotic expansions for the distribution functions of Pickands-type estimators

Jiazhu Pan, Shihong Cheng

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

The asymptotic expansions for the distribution functions of Pickands-type estimators in extreme statistics are obtained. In addition, several useful results on regular variation and intermediate order statistics are presented.
Original languageEnglish
Pages (from-to)785-800
Number of pages16
JournalScience in China Series A: Mathematics
Volume41
Issue number8
DOIs
Publication statusPublished - Aug 1998

Keywords

  • extreme value theory
  • parameter estimation
  • asymptotic expansions

Cite this